Approximate Hermite - Hadamard type inequalities for approximately convex functions

Z. Páles, Judit Makó

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, approximate lower and upper Hermite-Hadamard type inequalities are obtained for functions that are approximately convex with respect to a given Chebyshev system.

Original languageEnglish
Article number16-37
Pages (from-to)507-526
Number of pages20
JournalMathematical Inequalities and Applications
Volume16
Issue number2
DOIs
Publication statusPublished - 2013

Fingerprint

Chebyshev System
Hermite
Convex function

Keywords

  • Approximate convexity
  • Convexity
  • Lower and upper Hermite-Hadamard inequalities

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Approximate Hermite - Hadamard type inequalities for approximately convex functions. / Páles, Z.; Makó, Judit.

In: Mathematical Inequalities and Applications, Vol. 16, No. 2, 16-37, 2013, p. 507-526.

Research output: Contribution to journalArticle

@article{a64ea3dab2184b0cbd40b824aa80a172,
title = "Approximate Hermite - Hadamard type inequalities for approximately convex functions",
abstract = "In this paper, approximate lower and upper Hermite-Hadamard type inequalities are obtained for functions that are approximately convex with respect to a given Chebyshev system.",
keywords = "Approximate convexity, Convexity, Lower and upper Hermite-Hadamard inequalities",
author = "Z. P{\'a}les and Judit Mak{\'o}",
year = "2013",
doi = "10.7153/mia-16-37",
language = "English",
volume = "16",
pages = "507--526",
journal = "Mathematical Inequalities and Applications",
issn = "1331-4343",
publisher = "Element d.o.o.",
number = "2",

}

TY - JOUR

T1 - Approximate Hermite - Hadamard type inequalities for approximately convex functions

AU - Páles, Z.

AU - Makó, Judit

PY - 2013

Y1 - 2013

N2 - In this paper, approximate lower and upper Hermite-Hadamard type inequalities are obtained for functions that are approximately convex with respect to a given Chebyshev system.

AB - In this paper, approximate lower and upper Hermite-Hadamard type inequalities are obtained for functions that are approximately convex with respect to a given Chebyshev system.

KW - Approximate convexity

KW - Convexity

KW - Lower and upper Hermite-Hadamard inequalities

UR - http://www.scopus.com/inward/record.url?scp=84877051740&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877051740&partnerID=8YFLogxK

U2 - 10.7153/mia-16-37

DO - 10.7153/mia-16-37

M3 - Article

VL - 16

SP - 507

EP - 526

JO - Mathematical Inequalities and Applications

JF - Mathematical Inequalities and Applications

SN - 1331-4343

IS - 2

M1 - 16-37

ER -